# SDR UALA2012120607066

- Difficulty date: December 5, 2012
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 45,157 hours, 11,336 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND FOUND ECONOMY CLASS CROSS AISLE EEL AT ROW 21DEF RIPPED OFF AND WIRE TORN.  EEL CONNECTOR AT SEAT ROW 21DEF HAS BEEN DISCONNECTED AND SECURED.  LIGHT STRIP REPLACED AND CARPET RESECURED.
